Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had vertigo, negative ANA test, feeling shaky and nauseous, blood sugar 88. Reason?

I feel woozy, shaky and nauseous off and on. My doctor thought it could be low blood sugar , so I ve been testing it and after eating it is sometimes 70, but this morning when I woke up and felt all of these symptoms it was 88. I am 5 3 , weigh 145 and am pretty healthy. I work out 4 times per week. The only disorder I have is Factor 5 Leiden and had positive ANA tests about 7 years ago, but after 2 years those finally came back negative. I also had Vertigo 2 years ago, but that spinning feeling went away. This is not really spinning, just weird...
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear patient ,

This looks like an ear problem . See the basic Mechanism behind balancing in our body is inside the ears . As one becomes old this is likely to degenerate. And cause the above symptom more commonly when one wakes up from bed , kindly get examined by a ENT doctor .
Thank you
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor